# SDR YENA20130407069

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 3,596 hours, 2,166 cycles
- System (JASC): 2210 · Autopilot System
- Part: I/O Module
- Part number: 70284321902
- Part serial: 1109D586
- Condition: Failed
- Location: Nr 1 Mau
- Part time: 3,596 hours, 2,166 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 978 FLL-BOS, AIR RETURN TO FLL DUE TO AUTO PILOT, AUTO THROTTLE FAILED IN FLIGHT.  AUTO THROTTLE AURAL WARNING ON CONTINUOUSLY.  TROUBLESHOOTING PER FAULT CODE 22110029PB1 FIM 22-11-00-810-82M.  REMOVED AND REPLACED AIOPB1 IN MAU 1 MOD 9/10.  GROUND OPS CHECK OK.
